Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Initial values of solutions of the Navier-Stokes equations


Author: Calixto P. Calderón
Journal: Proc. Amer. Math. Soc. 117 (1993), 761-766
MSC: Primary 35Q30
MathSciNet review: 1116254
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper considers weak solutions to the Navier-Stokes equations in the sense considered in previous papers of the author and of Fabes, Jones, and Rivière. Results concerning pointwise a.e. convergence of the solutions to the initial values are established. The initial values that are considered here are divergence free vector functions belonging to $ {L^p}({R^n})$, for $ p$ greater than or equal to the dimension $ n$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35Q30

Retrieve articles in all journals with MSC: 35Q30


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1993-1116254-9
Article copyright: © Copyright 1993 American Mathematical Society